# SDR CA990603027

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO PRESSURIZE CABIN DURING TAKEOFF.  CLIMBED TO 7,000 FEET, BUT CABIN PRESSURE WAS UNCONTROLLABLE IN AUTOMATIC MODE, MANUAL CONTROL NOT TRIED.   BOTH NR 1 AND NR 2 CONTROLLERS REPLACED AND AIRCRAFT CHECKED SERVICEABLE.
